Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SYNTHES GMBH; BIT, DRILL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SYNTHES GMBH; BIT, DRILL
Model Number
03.133.103
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
07/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During left lateral tibia open reduction and internal fixation (orif) with allograft, while the surgeon was using the drill bit, the tip of the drill broke off in the bone.Surgeon used c-arm to confirm, broken piece in bone.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
BIT, DRILL
Manufacturer
(Section D)
SYNTHES GMBH
MDR Report Key
20557191
Report Number
20557191
Device Sequence Number
11538952
Product Code
HTW
UDI-Device Identifier
10886982269621
UDI-Public
(01)10886982269621
Combination Product (Y/N)
N
Initial Reporter State
AZ
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/14/2024
Report Date
(Section F)
08/14/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
03.133.103
Device Catalogue Number
03133103
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
10/29/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
27 YR
Patient Sex
Female
Patient Weight
121 KG
Date Report Sent to FDA
08/14/2024